# SDR DHLA201000090

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,648 hours, 32,568 cycles
- Engine: Ge CFM562C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 1010
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,527 hours, 629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY WILL NOT TEST EXIT LIGHTS.  ACFT WAS GROUNDED.  R & R EMERGENCY EXIT LIGHT RACK ASSY.  OPS CHECKS GOOD IAW MM 33-50-01.
